# SDR AALA201509129006

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 54,437 hours, 22,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AT FWD FLIGHT ATTENDANT JUMP SEAT.
